You are not logged in.

A simulation study on robust alternatives of least squares regression

Mohebbi, Mohammadreza, Nourijelyani, K and Zeraati, H 2007, A simulation study on robust alternatives of least squares regression, Journal of Applied Sciences, vol. 7, no. 22, pp. 3469-3476, doi: 10.3923/jas.2007.3469.3476.

Attached Files
Name Description MIMEType Size Downloads

Title A simulation study on robust alternatives of least squares regression
Author(s) Mohebbi, MohammadrezaORCID iD for Mohebbi, Mohammadreza orcid.org/0000-0001-9713-7211
Nourijelyani, K
Zeraati, H
Journal name Journal of Applied Sciences
Volume number 7
Issue number 22
Start page 3469
End page 3476
Total pages 8
Publisher A N S I Network
Publication date 2007-11-15
ISSN 1812-5654
1812-5662
Language eng
DOI 10.3923/jas.2007.3469.3476
Field of Research MD Multidisciplinary
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101374

Document type: Journal Article
Collection: PVC's Office - Health
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 0 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 11:36:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.